MathSciNet Relay Station
MathSciNet bibliographic data
MR590067 32D20 (35A05)
Hunt, L. R.; Polking, J. C.; Strauss, M. J. Unique continuation for solutions to the induced Cauchy-Riemann equations. J. Differential Equations 23 (1977), no. 3, 436–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement